# SDR GTIA2025063038974

- Difficulty date: June 29, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N929NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9395
- Aircraft time: 17,708 hours, 7,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321462
- Part serial: 171029
- Condition: Faulty
- Location: Zone 800
- Part time: 17,708 hours, 7,415 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING R&R OF L2 DOOR SLIDE HAD TO REPLACED 13WL EPSU-R&R 13WL EPSU IAW AMM 33-51-38
